# SDR VNAA2009060900003

- Difficulty date: June 6, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 12,220 hours, 12,689 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 6229815904
- Part serial: 1G65Y
- Condition: Failed
- Location: Nr 2
- Part time: 879 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FD 2 STATUS MSG AND RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INTERROGATED MDC AND FOUND FCC NR 22 DASHED OUT.  MAINTENANCE REMOVED AND REPLACED FCC NR 2, PERFORMED OPS CHECK PER AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
